DBLP BibTeX Record 'journals/cma/CeroneCD07'

@article{DBLP:journals/cma/CeroneCD07,
  author    = {Pietro Cerone and
               W.-S. Cheung and
               Sever Silvestru Dragomir},
  title     = {On Ostrowski type inequalities for Stieltjes integrals with
               absolutely continuous integrands and integrators of bounded
               variation},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {54},
  number    = {2},
  year      = {2007},
  pages     = {183-191},
  ee        = {http://dx.doi.org/10.1016/j.camwa.2006.12.023},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}